# SDR ASOA20140124022

- Difficulty date: January 24, 2014
- Submitted: January 25, 2014
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- Aircraft time: 33,304 hours, 25,338 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 16,730 hours, 14,126 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Part time: 14,126 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG SMELL AND A SMOKE HAZE WAS PRESENT IN CABIN WHEN PACK 1 WAS SELECTED.  MAINTENANCE R & R THE NR 1 ENGINE IAW MM.
